# SDR SWAA2021120640881

- Difficulty date: November 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 2ND VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER OF THE RIB PER SRM 55-10-09-2R-4.; [12] INSTALLED REPAIR PARTS ON RIB ASSY. IAW SRM 55-10-09-2R-4 PARA. 4 AND FIG. 202.; [13] RII INSPECTED INSTALLATION OF REPAIR PARTS ON RIB ASSY. IAW SRM 55-10-09-2R-4.; [14] APPLIED FILLET SEAL AND FINISH TO REPAIR PARTS AND RIB ASSY. IAW SRM 55-10-09-2R-4 PARA. 4.; [15] VERIFIED CORRECTIVE ACTION STEP 14.
